Vol. 110, No. 1, 1984

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Continuous decompositions into cells of different dimensions

John J. Walsh and David Clifford Wilson

Vol. 110 (1984), No. 1, 223–232
Abstract

In 1970 S. Jones showed that the only continuous decomposition of En into points and k-cells is the trivial decomposition into points. This is extended by showing that, for a pair of positive integers r, s with r + s n, the only continuous decomposition of En into points, r-cells, and s-cells is the trivial decomposition into points.

Mathematical Subject Classification 2000
Primary: 54B15
Secondary: 57N99
Milestones
Received: 26 February 1982
Published: 1 January 1984
Authors
John J. Walsh
David Clifford Wilson